My story from 2015 till now.............like to receive some advice

by Dutch
(The Netherlands)

Hi,
To tell a long story short: I am 56 years young (now feeling old) and have been in menopause for a number of years. In 2015 I started to get physical complaints: collitis, frozen schoulder, hearing loss, swelled mucus membranes in my uterus, I became nervous and could not sleep more than 4 hours a night.

At the end of December I received corticosteroids because of my intestines and that was the moment of my total break. My doctor thought of a panic attack and I got a huge dose oxazepam (benzo) to relax and ambien for sleep. My reaction to this was paradoxical. Whole days a high heartbeat, anxiety, insomnia (despite the ambien), strange feelings in my head, tinnitus, fear and a great feeling of discomfort. According to my doctor it was all in my head and I went in therapy.......without any improvement.

In the end i thought it was up to the medication so in September I almost stopped CT. Then the hell broke even more open. After 1 year of terrible withdrawal symptoms, I sometimes felt better for a few days, but in general my situation did not improve. Insomnia, fear, anxiety pumping heart, tinnitus, weakness, some depression.

I am a shadow compared to the active, sporty en enterprising woman that I once was. My social life seems to be over. To find an answer, I went to a natural doctor last month. He has done several tests including the salvia test. It turns out that I am very low in my cortisol. My estradiol was < 18.4 progesterone < 0.16 and testosterone 0.007.

For my low cortisol I received adrenal pills, magnesium, Vit C and B and Ashwagandha. I also received some diet instruction. For my hormones bio identical cream from which I take 1 pump E cream in the morning and 1 pump of P cream before sleeping (about 1 teaspoon).

The first few days I felt much more clear in my head and also a bit more relaxed and sleep was better. Only after the 4th day my heartbeat became extreme, I could hardly sleep and woke up more depressed (cry, cry,cry) and I experienced enormous tingling in my feet and legs. I Immediately stopped with the Ashwagandha and both creams. My heartbeat is now more quieter and the tingling is less.

Was it the cream or the Ashwagandha? Yet I must tackle my cortisol but with the constant fear in my body this is almost impossible. I am aware of the relation between cortisol and hormones but I just do not know what to do anymore. Did I start with too much cream, or should I have taken P cream alone?

My natural doctor says: stopping the cream. I live in The Netherlands and here bio identical hormones are not so popular and are prescribed mostly by natural doctors. I would like to receive any advice from you what I could do best in my situation. (I still believe that the cream is the answer) I would like to get my life back, even if only a little bit.

Thank you at least for reading my story. Just writing it down is already a bit of relief!!!

and......sorry for my English

Best wishes,
Dutchy

Comments for My story from 2015 till now.............like to receive some advice

Click here to add your own comments

Dec 10, 2017
My story from 2015 till now ...like to receive some advice
by: Joy

Hi Dutch

There is nothing wrong with your English at all. I am not surprised that you reacted to Oxazepam plus Benzo drugs are highly addictive. So many doctors tell women that it is all in their heads, how uninformed are they? Why do they never look at our hormones or test our thyroid? You clearly were and still are suffering from Estrogen Dominance, please read the page as well at the Menopause page. Using your test results, your progesterone:estradiol (E2) ratio is 9:1, it should be around 600:1, please read the Hormone Testing page.

You have not been advised on how to use progesterone correctly, you also do not state how much your one pump of progesterone cream delivers, but between 100-200mg is needed per day. More may be needed while your body adjusts. Using progesterone incorrectly will also cause a racing heart. You are correct, progesterone cream is the answer, but it needs to be used correctly.

What is your Vitamin D3 level? A deficiency reduces the benefits of progesterone. Co-factors are needed when taking D3, namely Magnesium and Vitamin K2 with NO soy.

Please read these pages and the references as they will help you.

How to use Progesterone Cream - https://www.progesteronetherapy.com/how-to-use-progesterone-cream

Estrogen Dominance - https://www.progesteronetherapy.com/estrogen-dominance

Menopause - https://www.progesteronetherapy.com/menopause.html

Benzo Drugs - https://www.benzo.org.uk/manual/bzcha01.htm

Vitamin D3 - http://www.progesterone-info.com/benefits-of-vitamin-d-cholecalciferol.html

Anxiety – https://www.progesteronetherapy.com/anxiety-attack-symptoms.html#axzz30pvpr0s3

Hormone Testing - Hormone Testing - https://www.progesteronetherapy.com/hormone-testing.html

Dec 10, 2017
Some advice
by: Rachel

I think you may have exhausted adrenals. Adrenal fatigue. Ashwagandha lowers cortisol by the way!
If I were you I would now follow a very low sugar, low stimulant diet and google for info about adrenal insufficiency.
Exhausted adrenals will create hormone imbalance because to make cortisol, your body uses progesterone.
Dr Axe, Joel Ronsen, Dr Mercola, Dr Lam write about adrenal insufficiency. X

Dec 11, 2017
Some advice
by: Rachel

Your English is great! X

Dec 12, 2017
My story
by: Dutchy

Thanks ladies!!!
Well I am currently on 25 mg P-cream in the morning and 25 mg P-cream in the afternoon. Its my 5th day. I'am feeling terrible! My skin burns, my tinnitus is extreme, I still can't sleep, my ears hurt, I really feel miserable and weak. Probably my body has to get used to the cream. But it is very hard..........." should I stay or should I go" . I really don't no. Yes, I have adrenal fatigue too. A bad combination with no sleep and terrible morning anxiety at 4.00 AM.
Whats your experience and advice?

Dec 13, 2017
some advice
by: Rachel

The waking at 4am, unable to get back to sleep, mind racing, anxiety at its peak, is classic stress response. The cortisol is waking you up. Have you tried ashwagandha? Magnesium is a must. The oil is fantastic, put it on an hour before bed. Your symptoms are so much like mine. You need B vitamins and as few stimulants as possible. No sugar, alcohol, tea, coffee etc.

Get your hormones tested if you can. Look into the Dutch Plus test. But you really sound typically stressed which is very often due to oestrogen being the dominant hormone. Only a test will determine it.
When you begin using P cream you will have an oestrogen response as the receptors have been stimulated. The oestrogen dump is horrible and is exactly as you describe.

Maybe up your p cream and see how you feel?
I know how you feel. It is awful.

Dec 13, 2017
My story
by: Joy

Hi Dutchy

I am afraid that you will battle as you are not using enough progesterone cream. What you are using is just enough to aggravate your estrogen receptors, not what you need. Between 100-200mg is needed and it takes 2-6 months of the correct use before benefits are achieved. You may need to use more, you will have to experiment with this. Please read up on all the pages suggested to you.

Take care.

Dec 13, 2017
my story...
by: Anonymous

Clearly you are not using enough progesterone. It looks like only 50 mg. Please take Joy's advice - between 100mg - 200mg, more if symptoms are severe. Try to persevere through this. When enough progesterone kicks in, you will feel so much better!

Dec 18, 2017
about ashwaganda
by: KayeAnonymous

Just thought I would add something about ashwaganda. I was prescribed to use it too. The product was called Cortisol Manager. Well, I had a horrible reaction to it. I checked it out on the net and found I'm not the only one to have a hyper affect. It made anxiety worse and so does gingeng of any kind except American.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...